Connect with others who understand.

sign up log in
About myRAteam

Worse?

Worse?

Yes, i know it takes a while for ra meds to kick in, i get that. But i have been on methotrexate for a month now and i feel worse like worse than what i did before i even started any medication at all. My joints are more swollen. I am in a ton of pain, im limping now cuz i cant even put weight on my knees hardly my elbows feel like they are bein ripped out of their socket and my wrists just seriously bad. Does this make any sense? I mean i know i could be in a flare but why am i getting worse and worse as… read more

A myRAteam Member said:

It's possible that you are in a flare. My rheumy put me on anti-inflammatory meds when I started MTX. They helped until the MTX could kick in. It takes a few months for the MTX to work. Maybe check in with your doctor and see what could be causing your symptoms. I can no longer take the anti-inflammants, but Tylenol Arthritis really helps me. Hope you get better quickly. Hugs...

Pat

posted 8 months ago
A myRAteam Member said:

Sometimes it gets worse before it gets better, Once the med kicks in. Let ur rheumatologist know Monday what’s happening. He can give u something to get over the hump until med works. Also, ur eye symptoms could be Sjogrens Syndrome, I have that real bad. Ask ur rheumatologist. Best wishes.

posted 8 months ago
A myRAteam Member said:

It can take up to 3 months to work...

posted 8 months ago
A myRAteam Member said:

Not sure where you are from but as it gets cold you’ll be sore more than usual. Sounds corny but true! You can even tell when cold or rainy weather is coming. Hang on babe!

posted 8 months ago
A myRAteam Member said:

Yeah im taking folic acid with it, they are going to give me four more weeks on it and if i dont show improvement ill be going on something else

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in